Les suites à spectre vide et la répartition modulo 1. (French) Zbl 0252.10033


11J71 Distribution modulo one
11K06 General theory of distribution modulo \(1\)
Full Text: DOI


[1] Bertrandias, J. P., Espaces de fonctions bornées et continues en moyenne asymptotique d’ordre \(p\), Bull. Soc. Math. France, 5, 1-106 (1966) · Zbl 0148.11701
[2] Besineau, J., Indépendance statistique d’ensembles liés à la fonction “somme des chiffres”, Acta Arith., 20, 401-416 (1972) · Zbl 0252.10052
[3] Gel’fond, A. O., Sur les nombres qui ont des propriétés additives et multiplicatives données, Acta Arith., 13, 259-265 (1968) · Zbl 0155.09003
[4] Kahane, J. P., Sur les fonctions presque-périodiques généralisées dont le spectre est vide, Studia Math., 21, 231-236 (1962) · Zbl 0126.09902
[5] France, M. Mendes, Nombres normaux. Application aux fonctions pseudo-aléatoires, J. Analyse Math., 20, 1-56 (1967) · Zbl 0161.05002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.